Tsukuba Journal of Mathematics

A weighted pointwise estimate for two dimensional wave equations and its application to nonlinear systems

Yuki Kurokawa and Hiroyuki Takamura

Full-text: Open access

Abstract

This paper is devoted to some weighted pointwise estimate for solutions of two dimensional wave equations. It gives a simple proof to obtain the best order of the lower bound of the lifespan of classical solutions to nonlinear systems.

Article information

Source
Tsukuba J. Math., Volume 27, Number 2 (2003), 417-448.

Dates
First available in Project Euclid: 30 May 2017

Permanent link to this document
https://projecteuclid.org/euclid.tkbjm/1496164658

Digital Object Identifier
doi:10.21099/tkbjm/1496164658

Mathematical Reviews number (MathSciNet)
MR2025737

Zentralblatt MATH identifier
1149.35384

Citation

Kurokawa, Yuki; Takamura, Hiroyuki. A weighted pointwise estimate for two dimensional wave equations and its application to nonlinear systems. Tsukuba J. Math. 27 (2003), no. 2, 417--448. doi:10.21099/tkbjm/1496164658. https://projecteuclid.org/euclid.tkbjm/1496164658


Export citation